Show simple item record

dc.contributor.authorSzczesny, Matthewen_US
dc.date.accessioned2018-03-22T15:02:13Z
dc.date.available2018-03-22T15:02:13Z
dc.date.issued2002
dc.identifier.citationMatthew Szczesny. 2002. "Wakimoto Modules for Twisted Affine Lie Algebras." Mathematical Research Letters, Volume 9, Issue 4, pp. 433 - 448.
dc.identifier.issn1073-2780
dc.identifier.issn1945-001X
dc.identifier.urihttps://hdl.handle.net/2144/27849
dc.description.abstractWe construct Wakimoto modules for twisted affine Lie algebras, and interpret the construction in terms of vertex algebras and their twisted modules. Using the Wakimoto realization, we prove the Kac-Kazhdan conjecture on the characters of irreducible modules with generic critical highest weights in the twisted case. We provide explicit formulas for the twisted fields in the case of the twisted affine algebra A^{(2)}_{2}.en_US
dc.format.extent433 - 448en_US
dc.relation.ispartofMathematical Research Letters
dc.subjectPure mathematicsen_US
dc.subjectGeneral mathematicsen_US
dc.subjectQuantum algebraen_US
dc.titleWakimoto modules for twisted affine lie algebrasen_US
dc.typeArticleen_US
dc.identifier.doi10.4310/MRL.2002.v9.n4.a4
pubs.elements-sourcecrossrefen_US
pubs.notesEmbargo: Not knownen_US
pubs.organisational-groupBoston Universityen_US
pubs.organisational-groupBoston University, College of Arts & Sciencesen_US
pubs.organisational-groupBoston University, College of Arts & Sciences, Department of Mathematics & Statisticsen_US
pubs.publication-statusPublisheden_US


This item appears in the following Collection(s)

Show simple item record